Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am worried,please help!

I have been on yaz birth control for a few years now recently I switched just for one month last month to the patch and than when i was done with that i went right back on the pill and everything was fine until yesterday i started,it wouldnt be such a big deal but I started 2 weeks early:( Anyone have any idea how that is possible? I think i screwed things up:(

Answer Question
 
proudmom34

Asked by proudmom34 at 6:12 AM on Jan. 10, 2011 in Health

Level 10 (380 Credits)
Answers (4)
  • It sounds like your hormones are just adjusting back and forth & probly got confused :) I wouldnt be too worried, You did go back and forth on birth controls so just give it some time and it will most likely go back to normal. If not call your Doc. *:)
    Milani_Hunni

    Answer by Milani_Hunni at 6:16 AM on Jan. 10, 2011

  • I wouldn't be to worried give it a month or so for your body to adjust if it doesn't go back to normal call your doctor.
    jdbrown21

    Answer by jdbrown21 at 6:36 AM on Jan. 10, 2011

  • Very common. Try to remember to take your pill now or you'll be even more screwed up....for longer. I remember having that happen & it made me sick to my stomach. Good luck.
    babiesandkids

    Answer by babiesandkids at 8:26 AM on Jan. 10, 2011

  • Thanks Ladies you are great..........I feel better now )
    proudmom34

    Comment by proudmom34 (original poster) at 8:24 PM on Jan. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN